Efinaconazole And Headaches

Updated
ElleT Says:

My sister started using this new topical solution for a mild case of fungus on one of her toes. She claims that since she began using it she's developed really bad headaches. Is this possible? Can this topical solution have a side effect of causing headaches?

6 Replies

Earliest Newest Votes
1
Verwon Says:

Hello, ElleT! How are you?

Efinaconazole, also known by the trade name Jublia is a topical antifungal medication that's most commonly used to treat Onychomycosis, which is a fungal infection of the toe nail.

Since it is topical, very little is usually absorbed into the body, so side effects are generally limited to topical reactions, such as skin rash, skin irritation, burning and itching.

Yes, it is possible that it could cause headaches, but not very likely, because as I said, you don't usually absorb much medication from topical preparations.

Thus, she should have them checked out to see what's causing them. This should been done anytime someone suddenly develops bad headaches that they've never had before.

Is there anything else I can help with?

Was this helpful? 0
2
ElleT Says:

Thanks for the message Verwon, I'll be sure to pass it along to my sister. At this time I have no further questions. Have a wonderful evening.
ElleT

Was this helpful? 0
3
Verwon Says:

I'm glad to help and I hope she feels better very soon!

Thank you and have an awesome day!

Please post back and update me! Thank you!

Was this helpful? 0
4
Dee Says:

I started Jublia and I have experienced bad headaches too. Maybe we are more sensitive to the ingredients than others. Even though it is topical, the medication still gets into the bloodstream, even though it is a small amount. I have discontinued using it for a few days and I will see how it goes! Good luck!

Was this helpful? 0
5
Elle Says:

My sister stopped using her medication because of the headaches, and once she did, the headaches went away. I agree that some people are just more sensitive to things than others.

Was this helpful? 0
6
Concerned Says:

I have been using Jublia for about 5 weeks. About three weeks ago I started developing sinus headaches. Not sure if there is a connection, but I thought it was worth mentioning. The headaches come every day, off and on all day. I do tend to be sensitive to medications, so it would not surprise me if there is a correlation with Jublia.

Was this helpful? 0

More Discussions:

efinaconazole

Is there a nonprescription drug with the same effect? ## Hello, JB Baby! How are you? There are some over the counter an...

1 REPLY
headaches and dizziness

I have been taking lasartan hct 100/25 for a few months for high blood pressure. I want to know does this medication cau...

2 REPLIES
Headaches and suboxone withdrawal

I am down to 2mg of suboxone a day for about 6 weeks now, I take 1 mg in am and 1mg in afternoon, at around 11am (7hrs a...

1 REPLY
headaches and hydro apap

So I have been taking hydrocodone apap 5-325 for about ten days and have had a non stop headaches almost the whole time....

1 REPLY
fever and headaches, toothache with gum infection

I have swollen gums and severe toothaches with headache and fever, already went to the dentist, they proscribed antibiot...

2 REPLIES
Epitec and headaches

Hi. I'm bi-polar 2. Have bee on Epitec 200 mg for 10 months. It has now been increased to 250mg. I've been doing...

2 REPLIES
Evista and headaches

I started taking Evista in early June of this year and began having severe migraine-like-headaches around this time. Is ...

1 REPLY
nausea and headaches

Hello all, have been taking aropax (paroxetine) since 17y0. I am now 32 and a nurse. 5yo approx the govt stopped funding...

1 REPLY
Harvoni and headaches

I have started a 12 wk program of Harvoni this is day 4 ,, Iam having head aches they come and go but are never far away...

7 REPLIES
Intuniv and headaches

My son just started taking intuitive last Friday and it is now Tuesday. Yesterday and today he has had a bad headache lo...

2 REPLIES